# SDR NW6A00605001

- Difficulty date: May 18, 2006
- Submitted: May 30, 2006
- Operation: Air carrier
- Aircraft: N162GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10254
- Aircraft time: 77 hours, 73 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MX-STL - FLOOR LEVEL EMERGENCY FLOODLIGHT IS OUT ON MAIN ENTRANCE DOOR.  REPAIRED WIRE IN OVERHEAD BIN QD CONNECTOR.  OPS CHECK GOOD IAW CRJ 700 AMM 33-51-00.
